Thread: test prob sex problems????
09-24-2003, 05:33 PM #1
test prob sex problems????
I thought on test prop only cycle I would be horny as hell and I am horny like mad that is not the problem. the problem is I get so hard to have sex but during sex I get so soft kinda like deca dick why is that??? this is shangilab test prop. I am wondering becuase I scared my gf will find out about roids or something is causing me axeity? I will be starting my fina do you think that will help?
09-24-2003, 05:35 PM #2
sorry meant test prop not prob on the introduction.
09-24-2003, 06:06 PM #3
it could be a mental thing bro, you might concentrate on it so much it becomes impossible to stay up...how long have you been on the cycle? depending on how far along in you are and how long your running it you might consider trying some hcg ...Madmax
09-24-2003, 06:24 PM #4
What was your recovery like from your previous cycle?
09-24-2003, 07:54 PM #5Banned
- Join Date
- May 2003
I had the same thing happeneing to me towards the end of my sust/deca cycle. Damndest thing as I was horny as all hell all cycle long and about week 6 would start going limp halfway through the act. I figured it was the Deca even though I was running the sust higher.
09-24-2003, 08:03 PM #6Anabolic Member
- Join Date
- May 2002
People react to test (and all steroids differently). It is actually NOT uncommon for a person to lose some sex drive after being on higher than normal doses of testosterone . If you want to verify this, you can search the number for UPJOHN and ask to speak to their nurses--they are available to answer questions about testosterone.
UPJOHN is the manufacturer of Depot-testosterone (testosterone cypionate ).
From reading and talking to people it seems that the longer lasting esters tend to spike a persons sex drive. The sex drive then drops off around week 6-10 (for some). Prop--fast acting test--seems to do the same thing but at different times.
Sex drive also depends on what you eat--test and AS will not do their magic without proper protein nutrients and caloric intake.
There are many factors that could cause your lack of firm erection besides just psychological factors. When you use AS, you are messing with your body's chemistry--in an untested way.
Anyway...to repeat: losing an erection or sex drive while on test (even large doses) is not unusual--even when one is not using deca or equipoise (EQ).
Last edited by BASK8KACE; 09-24-2003 at 08:05 PM.
09-26-2003, 01:13 PM #7
thanks for the commons.
I made a mistake and on my last cycle I waited for my dealer to give me the post-thearapy but he flew to afganistan as part of the army so I did't recover with drugs but just naturally and zinc suppliment. but after 3-4 months I was normal though. this time I got my post cycles first then I ordered the cycle! it's nice to know there are people that have the same results as I feel.
09-26-2003, 06:51 PM #8
You may have started your cycle to soon. When we say time on = time off, you need to add the 5-7 week it takes for PCT to that.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)